# SDR DALA13027261402

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROX 0.3" IN LENGTH DURING HFEC ON RT SIDE UNDERWING LONGERON FITTING.  FITTING REPAIRED IAW ER/A 514635-14AD.
